MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT
Model Number SPMB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Title unknown/ not provided first/given name: unknown / not provided last name unknown / not provided email address unknown / not provided occupation unknown / not provided pma/510(k): k011245 and k002188.
 
Event or Problem Description
It was indicated implant removed due to pain.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).An impl tapered sp 3.7mm 10m m hexagon (spmb10) was returned for investigation.Visual evaluation of the as returned product identified blood residue on threads and the drive feature.No damage identified.Functional testing to recreate the reported event could not be performed due to the nature of the event.No pre-existing conditions were noted on the product experience report.The reported device location is unknown and was used for approximately 5 months and 12 days.Pictures or x-ray images were not provided.Dhr review was completed for the subject lot number (2019030256).It was confirmed that all operations and inspections were executed as per the applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op511) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2019030256) for a similar event and no other complaint was identified.March post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.

Brand Name
IMPL TAPERED SP 3.7MM 10M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9841152
Report Number0002023141-2020-00562
Device Sequence Number13644283
Product Code DZE
UDI-Device Identifier00889024017467
UDI-Public(01)00889024017467(17)240325(10)2019030256(241)SPMB10
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Model NumberSPMB10
Device Catalogue NumberSPMB10
Device Lot Number2019030256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight75